# SDR ASAA2015021410647

- Difficulty date: February 14, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 29,878 hours, 9,135 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT NR 77-10842-THE TOP RT EGT SIGNAL, T495S1, IS OUT OF RANGE ON NR 2 ENG REF T/C 78273000.  ACFT GROUNDED.   PERFORMED BITE OF NR 2 ENGINE AND FAULT 77-10842 IS STILL ACTIVE.  INSPECTION OF T49.5 CONNECTORS AT PROBES WERE FOUND TO BE VERY DIRTY.  WHILE CLEANING CONNECTORS, FOUND CJ9 HARNESS TO BE DAMAGED.  REPLACED CJ9 HARNESS. RECONNECTED ALL CONNECTORS.  CLEARED FAULTS AND RAN EEC TEST, TEST PASSED.  PERFORMED FADEC SYS TEST, TEST PASSED RE-ACCOMPLISHED T/C 78273000, AND NO FAULTS NOTED, REF MM 73-21-06.
